# SDR GTIA2020111935454

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 16,413 hours, 7,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2, L3, R2, R3, & R4 DOOR ASSIST BOTTLES LOW.  SERVICED L2,L3,R2,R3, & R4 DOOR, IAW AMM 52-22-00.
